Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Swelling in the feet, dry mouth, mouth ulcers after taking lasilactone. Should we stop the medication?

My mother is 62 years old. She was prescribed lasilactone to control the swelling in her feet . She has been on this medicine for over 2 weeks now. Initially it caused her to pass excess urine but now the amount of urine has decreased. Other than that she has dry mouth and today seemed like she has mouth ulcers . We are trying to get in touch with the doctor but can t. Should she stop the medication? Is this something very serious?
Asked On : Sun, 19 Aug 2012
Answers:  2 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi devkids,
Thanks for writing in to Heathcare Magic!
Lasilactone is not known to cause mouth ulcers.
It can cause dehydration and hyperkalemia but hardly ulcers.
May be your mother is having congestive heart failure, your doctor knows her better.
Do not change/stop any treatment without the knowlege of your physician.
The swelling can be induced by certain drugs also.
What medicines she is on currently?
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 23 Aug 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. As you have described lasilactone is started 14 days back, she started to have dry mouth then scanty urination . these changes appears to be due to defeciency of circulating fluids due to less intake of fluids. the mouth ulcers could be due to dry mouth. other cause of these changes could be due to some infection and fever.
I advise you to consult some other doctor for time being to come out of this situation. If she has fever the line of treat ment will be different. Rarely some people can have such allergic reaction.
Besides i advise you some diet recomendations as give her plenty of water and fluids, proteine foods like pulses proteine substitutes etc. Wishing for a quick recovery. Thanks for calling.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor